You are here

Pethő Attila

Pethő Attila

Pethő Attila
DE > IK
tanszékvezető egyetemi tanár
Name: Pethő Attila
Other profiles: MTMT
Profession: mathematician, information scientist

Publication list

Uploaded publications:
184
Publications in DEA:
141
OA:
40
Date range:
1974-2024
2024
  1. Győry, K., Pethő, A., Szalay, L.: Decomposable Forms Generated by Linear Recurrences.
    J. Integer Seq. 27 (3), 1-19, 2024.
    Journal metrics:
    Q3 Discrete Mathematics and Combinatorics (2023)
2023
  1. Hannusch, C., Pethő, A.: Rotation on the digital plane.
    Period. Math. Hung. 86 (2), 564-577, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2022
  1. Pethő, A.: Common values of a class of linear recurrences.
    Indag. Math.-New Ser. 33 (6), 1172-1188, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Pethő, A., Szalay, L.: Upper bound on the solution to F(2k)n=+/-F(2k)m with negative subscripts.
    Rev. Colombiana Mat. 56 (2), 179-187, 2022.
2021
  1. Luca, F., Pethő, A., Szalay, L.: Duplications in the k-generalized Fibonacci sequences.
    New York J. Math. 27 1115-1133, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Vécsi, Á., Pethő, A.: Formal Language Identity-based Cryptography.
    Rad HAZU Mat. Znan. 25 143-159, 2021.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  3. Pethő, A.: On diophantine properties of radix representation in algebraic number fields.
    In: Lie Groups, Number Theory, and Vertex Algebras / Dražen Adamović; Andrej Dujella; Antun Milas; Pandžić Pavle, American Mathematical Society, Providence, 133-148, 2021, (Contemporary Mathematics, ISSN 0271-4132) ISBN: 9781470453510
  4. Pethő, A.: On k-generalized Fibonacci numbers with negative indices.
    Publ. Math. Debr. 98 (3-4), 401-418, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2019
  1. Vécsi, Á., Bagossy, A., Pethő, A.: Cross-platform Identity-based Cryptography using WebAssembly.
    Infocommun. J. 11 (4), 31-38, 2019.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Electrical and Electronic Engineering
  2. Evertse, J., Győry, K., Pethő, A., Thuswaldner, J.: Number systems over general orders.
    Acta Math. Hung. 159 (1), 187-205, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Pethő, A., Thuswaldner, J., Weitzer, M.: The Finiteness Property for Shift Radix Systems With General Parameters.
    Integers: Electronic Journal Of Combinatorial Number Theory 19 (-), 1-20, 2019.
2018
  1. Pethő, A., Thuswaldner, J.: Number systems over orders.
    Monatsh. Math. 187 (4), 681-704, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2017
  1. Pethő, A., Varga, P.: Canonical number systems over imaginary quadratic Euclidean domains.
    Colloq. Math. 146 (2), 165-186, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Komornik, V., Pedicini, M., Pethő, A.: Multiple common expansions in non-integer bases.
    Acta Sci. Math. 83 (1-2), 51-60, 2017.
    Journal metrics:
    Q4 Analysis
    Q4 Applied Mathematics
  3. Pethő, A., Pohst, M., Bertók, C.: On multidimensional Diophantine approximation of algebraic numbers.
    J. Number Theory. 171 422-448, 2017.
    Journal metrics:
    Q1 Algebra and Number Theory
  4. Akiyama, S., Evertse, J., Pethő, A.: On nearly linear recurrence sequences.
    In: Number Theory : Diophantine Problems, Uniform Distribution and Applications. Eds.: Christian Elsholtz, Peter Grabner, Springer, Switzerland, 1-21, 2017. ISBN: 9783319553566
  5. Bertók, C., Hajdu, L., Pethő, A.: On the distribution of polynomials with bounded height.
    J. Number Theory. 179 172-184, 2017.
    Journal metrics:
    Q1 Algebra and Number Theory
2016
  1. Aszalós, L., Hajdu, L., Pethő, A.: On a correlational clustering of integers.
    Indag. Math.-New Ser. 27 (1), 173-191, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2015
  1. Pethő, A., Varga, P., Weitzer, M.: On shift radix systems over imaginary quadratic Euclidean domains.
    Acta Cybern. 22 (2), 485-498, 2015.
    Journal metrics:
    Q4 Computational Theory and Mathematics
    Q3 Computer Science (miscellaneous)
    Q4 Computer Vision and Pattern Recognition
    Q3 Electrical and Electronic Engineering
    Q4 Information Systems and Management
    Q4 Management Science and Operations Research
    Q4 Software
    Q4 Theoretical Computer Science
2014
  1. Komornik, V., Pethő, A.: Common expansions in noninteger bases.
    Publ. Math. Debr. 85 (3-4), 489-501, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Akiyama, S., Aszalós, L., Hajdu, L., Pethő, A.: Correlation clustering of graphs and integers.
    Infocommun. j. 6 (4), 3-12, 2014.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Electrical and Electronic Engineering
  3. Pethő, A., Tengely, S.: On composite rational functions.
    In: Number theory, analysis, and combinatorics : Proceedings of the Paul Turán Memorial Conference held August 22-26, 2011 in Budapest. Ed.: by János Pintz, András Biró, Kálmán Győry, Gergely Harcos, Miklós Simonovits, József Szabados, De Gruyter, Berlin, 241-259, 2014. ISBN: 9783110282375
  4. Akiyama, S., Pethő, A.: On the distribution of polynomials with bounded roots I. Polynomials with real coefficients.
    J. Math. Soc. Jpn. 66 (3), 927-949, 2014.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
Show all
updated: 2024-07-18, 01:55

SCImago quartiles of
scientific journal articles

Number of scientific articles: 142
Q1/D1 1 (0.7%)
Q1 11 (7.7%)
Q2 25 (17.6%)
Q3 15 (10.6%)
Q4 8 (5.6%)
N/A 83 (58.5%)
-
OK

SCImago subject areas and categories

Mathematics (56)
Mathematics (miscellaneous) (37)
Algebra and Number Theory (13)
Applied Mathematics (6)
Analysis (2)
Computational Mathematics (2)
Theoretical Computer Science (2)
Discrete Mathematics and Combinatorics (1)
Mathematical Physics (1)
Computer Science (5)
Computer Science (miscellaneous) (5)
Computational Theory and Mathematics (1)
Computer Vision and Pattern Recognition (1)
Software (1)
Engineering (4)
Electrical and Electronic Engineering (4)
Decision Sciences (1)
Information Systems and Management (1)
Management Science and Operations Research (1)
Physics and Astronomy (1)
Physics and Astronomy (miscellaneous) (1)
Statistical and Nonlinear Physics (1)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart

Journals

Show more

Other co-authors

Thuswaldner, Jörg M.
Show more
Thuswaldner, Jörg M.
Zimmer, Horst Günter
Kirschenhofer, Peter
Evertse, Jan-Hendrik
Fazekasné Kis Mária
Hirata-Kohno, Noriko
Bezivin, Jean-Paul B.
de Weger, Benjamin Marinus Marnix
Hajduné Pocsai Enikő
Madritsch, Manfred G.
Poorten, Alfred J., van der
Schlickewei, Hans Peter
Woeginger, Gerhard J.